# SDR UIEA200600171

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 92,862 hours, 20,318 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 321U2731102
- Part serial: 06709322
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 DIAGONAL BRACE HAS A CHAFE ON OUTBOARD SIDE CAUSED BY HYDRAULIC COMPARTMENT DOOR ROD FOUND NOT SECURED.  ACCOMPLISHED BLEND REPAIR ON BRACE P/N 321U2731-102, S/N MFR 16889 RP 06709322 AS PER 747 SRM 51-41-01 FIG 3 AND REFERENCE ATLAS AIR XEO NO. 54-070806-1.  BLEND-OUT IS ON BRACE ZONE "5" AND IS 1.5 INCH BY 1.75 INCH WIDE AND 0.094 INCH DEEP.  BLEND-OUT IS WITHIN LIMITS.  AREA WAS FLAP PEENED, TREATED AND PRIMED AS PER 747 SRM 54-41-01 FIG 3. HFEC WAS ACCOMPLISHED AS PER NDT MANUAL PART 6 51-00-00 FIG 4.
